my mum with parkinson disease was prescribed with seroquel 100mg 1 tablet for nite before sleep because she has visual hallucinations..not too sure about the size effects... but she was dizzy, slow movement compare to previously (her parkinson medicine are less effective), she cant sleep at nite coz of burning sensation in her leg and sometime abdominal..
Hello, lots of positive thoughts to your mother and family! I would talk to her physician, who gave her the Seroquel, just to get clarification on possible side effects and adverse events. One thing is that Seroquel has the potential to mimic Parkinsonian symptoms. If she already is challenged with Parkinson's, it could become difficult to ascertain if symptoms are from the actual Parkinson's disease or side effect from the medication. These are called psuedoparkinsonian symptoms. Again, talk with the physician, explain your concerns, current challenges! Best Wishes, CLM
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2011 • 2 answers
Posted 28 Dec 2012 • 4 answers
Posted 24 Apr 2013 • 5 answers
Posted 10 Feb 2015 • 2 answers
Posted 19 Aug 2015 • 3 answers